manuscripta mathematica

, Volume 72, Issue 1, pp 181–203 | Cite as

Embedding theorems for Bergman spaces in quasiconformal balls

  • V. L. Oleinik
  • M. Vuorinen


The authors prove some embedding theorems for Bergman type spaces of functions defined on quasiconformal balls inR n,n≥2.


Harmonic Function Bergman Space Subharmonic Function Carleson Measure Quasiregular Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [FS] Fefferman, C. and E.M. Stein:H p-spaces of several variables.—Acta Math. 129 (1972). 137–193zbMATHCrossRefMathSciNetGoogle Scholar
  2. [GA] Garnett, J.B.: Bounded analytic functions.—Academic Press, 1981Google Scholar
  3. [G] Gehring, F.W.: Characteristic properties of quasidisks.—Les Presses de l’Université de Montreal, Montreal, 1982zbMATHGoogle Scholar
  4. [H] Hastings, W.W.: A Carleson measure theorem for Bergman, spaces.—Proc. Amer. Math. Soc. 52 (1975) 237–241zbMATHCrossRefMathSciNetGoogle Scholar
  5. [IN] Iwaniec, T. and C.A. Nolder: Hardy-Littlewood inequality for quasiregular mappings in certain domains inR n.—Ann. Acad. Sci. Fenn. Ser. AI10 (1985), 267–282zbMATHMathSciNetGoogle Scholar
  6. [J] Jones, P.W.: Extension theorems for BMO.—Indiana Univ. Math. J. 29 (1980), 41–66zbMATHCrossRefMathSciNetGoogle Scholar
  7. [K] Kuran, Ü: Subharmonic, behavior of |h|p (p>0, h harmonic function). —J. London Math. Soc. 8 (1974), 529–538zbMATHCrossRefMathSciNetGoogle Scholar
  8. [L] Lindenstauss, J. and L. Tzafriri: Classical Banach spaces II. Function spaces.-Springer-Verlag, 1979Google Scholar
  9. [L1] Luecking, D.: Equivalent norms onL p-spaces of harmonic functions.— Monatshefte für Math. 96 (1983), 133–141zbMATHCrossRefMathSciNetGoogle Scholar
  10. [L2] Luecking, D.: Multipliers of Bergman spaces into Lebesgue spaces.— Proc. Edinburgh Math. Soc. 29 (1986), 125–131zbMATHMathSciNetCrossRefGoogle Scholar
  11. [MV] Mattila, P. and M. Vuorinen: Linear approximation property, Minkowski dimension, and quasiconformal spheres.—J. London Math. Soc. (2) 42 (1990), 249–266zbMATHCrossRefMathSciNetGoogle Scholar
  12. [N] Nolder, C.A.: A characterization of certain measures using quasiconformal mappings.—Proc. Amer. Math. Soc. 109 (1990), 349–356zbMATHCrossRefMathSciNetGoogle Scholar
  13. [O1] Oleinik, V.L.: Embedding theorems for weighted classes of harmonic and analytic functions.—J. Soviet Math. 9 (1978), 228–243. (A translation of Zap. Nautsh. Sem. LOMI Steklov. 47 (1974))CrossRefGoogle Scholar
  14. [O2] Oleinik, V.L.: Estimates for then-widths of compact sets of analytic functions inL p with weight function.—Vestnik Leningradskovo Universiteta, Ser. Math. Mech. 7 (1975), 47–51MathSciNetGoogle Scholar
  15. [O3] Oleinik, V.L.: An embedding theorem for some classes of analytic functions. (Russian).—Problems of math. physics. Leningrad, Vyp. 11, (1986), 164–167MathSciNetGoogle Scholar
  16. [OP] Oleinik, V.L. and B.S. Pavlov: Embedding theorems for weighted classes of harmonic and analytic functions.—J. Soviet Math. 2 (1974), 135–142 (A translation of Zap. Nautsh. Sem. LOMI Steklov, 22 (1971), 92–102.)CrossRefMathSciNetGoogle Scholar
  17. [R1] Reshetnyak, Yu.G.: Space mappings with bounded distortion.—Translations of mathematical monographs. Vol. 73, (1989), AMS, Providence, Rhode IslandzbMATHGoogle Scholar
  18. [R2] Reshetnyak, Yu.G.: Stability theorems in geometry and analysis (Russian). —Izdat. “Nauka”, Sibirsk. Otdelenie, Novosibirsk, 1982zbMATHGoogle Scholar
  19. [S] Stegenga, D.: Multipliers of the Dirichlet spaces.—Ill. J. Math. 24 (1980), 113–139zbMATHMathSciNetGoogle Scholar
  20. [T] Tsuji, M.: Potential theory.—Maruzen Co. Ltd, Tokyo 1959zbMATHGoogle Scholar
  21. [V] Väisälä, J.: Lectures onn-dimensional quasiconformal mappings.—Lecture Notes in Math. 229, Springer-Verlag, 1971Google Scholar
  22. [VE] Verbitskii, I.E.: Embedding theorems for spaces of analytic functions with mixed norms.—AN Moldarskoi SSR, Institut of Geophysics and Geology, Kishinev, Preprint 1987, 1–41. (Russian)Google Scholar
  23. [VU] Vuorinen, M.: Conformal geometry and quasiregular mappings.—Lecture Notes in Math. Vol. 1319, Springer-Verlag, 1988Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • V. L. Oleinik
    • 1
    • 2
  • M. Vuorinen
    • 1
    • 2
  1. 1.Department of PhysicsLeningrad State UniversityLeningradUSSR
  2. 2.Department of MathematicsUniversity of HelsinkiHelsinkiFINLAND

Personalised recommendations